MathSciNet Relay Station
MathSciNet bibliographic data
MR448143 (56 #6452) 47B37 (30A78)
Dym, Harry; Shapiro, Isidor Conditions for restricted translation operators to belong to $S\sb{p}$. Proc. Amer. Math. Soc. 63 (1977), no. 2, 251–258.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement